| Model Number |
PCUS003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that perclot was used during two penile implant surgeries where post-operatively, it was reported that both patients developed ¿massive haematomas¿ and had a significant drain output.One patient needed to keep the drain in for five days.During the use of the perclot, there was normal bleeding for these cases and bleeding was stopped and dried up the area as expected by the doctor.No additional information is available.
Additional Manufacturer Narrative
The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.